# SDR 02022701

- Difficulty date: February 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N542NA
- Make and model: Boeing 757256
- Aircraft serial: 26245
- Aircraft time: 16,247 hours, 11,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Binding
- Location: Evac Slide
- Part time: 1,154 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING LEFT OVERWING EXIT DURING C-CHECK THE SLIDE WAS INADVERTENTLY DEPLOYED DUE TO IMPROPER DE-ARMING PROCEDURES.  SLIDE DID NOT PROPERLY DEPLOY DUE TO RETAINING PIN NOT RELEASING.  SLIDE ASSEMBLY SENT OUT FOR OVERHAUL.
